Zur Gleichverteilung einiger Zahlenfolge.

Dieter Wolke

Mathematische Zeitschrift (1975)

  • Volume: 142, page 181-184
  • ISSN: 0025-5874; 1432-1823

How to cite


Wolke, Dieter. "Zur Gleichverteilung einiger Zahlenfolge.." Mathematische Zeitschrift 142 (1975): 181-184. <http://eudml.org/doc/172193>.

author = {Wolke, Dieter},
journal = {Mathematische Zeitschrift},
language = {ger},
pages = {181-184},
title = {Zur Gleichverteilung einiger Zahlenfolge.},
url = {http://eudml.org/doc/172193},
volume = {142},
year = {1975},

AU - Wolke, Dieter
TI - Zur Gleichverteilung einiger Zahlenfolge.
JO - Mathematische Zeitschrift
PY - 1975
VL - 142
SP - 181
EP - 184
LA - ger
UR - http://eudml.org/doc/172193
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.